# SDR GAIA04078OP

- Difficulty date: June 4, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W32520528R
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 2715 - ELP-DFW-FWA - DURING CLIMB, THE UPPER RUDDER INDICATOR WAS SWINGING BETWEEN MINOR INDICIES.  AT 10,000 AGL THE LOWER RUDDER SWUNG HARD LEFT AND THEN ANOTHER LEFT NOT AS HARD.  CREW FOLLOWED FLIGHT CONTROL EMERGENCY PROCEDURE AND RETURNED TO ELP.  AN UNEVENTFUL LANDING WAS MADE.  REPAIRED BROKEN WIRE AT SPLICE 2 OF LOWER RUDDER PCU AND LOWER RUDDER POSITION SENSOR WIRE.  SYSTEM OPS CHECKED GOOD ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
